Segui
Theodoros Kouloukas
Theodoros Kouloukas
University of Lincoln
Email verificata su kent.ac.uk
Titolo
Citata da
Citata da
Anno
Entwining Yang-Baxter maps and integrable lattices
TE Kouloukas, VG Papageorgiou
arXiv preprint arXiv:1006.2145, 2010
312010
Yang–Baxter maps with first-degree-polynomial 2× 2 Lax matrices
TE Kouloukas, VG Papageorgiou
Journal of Physics A: Mathematical and Theoretical 42 (40), 404012, 2009
282009
Poisson Yang-Baxter maps with binomial Lax matrices
TE Kouloukas, VG Papageorgiou
Journal of mathematical physics 52 (7), 2011
262011
Integrable and superintegrable systems associated with multi-sums of products
PH van der Kamp, TE Kouloukas, GRW Quispel, DT Tran, P Vanhaecke
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2014
212014
A noncommutative discrete potential KdV lift
S Konstantinou-Rizos, TE Kouloukas
Journal of Mathematical Physics 59 (6), 2018
202018
On reductions of the Hirota-Miwa equation
ANW Hone, TE Kouloukas, C Ward
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 13, 057, 2017
162017
Liouville integrability and superintegrability of a generalized Lotka-Volterra system and its Kahan discretization
TE Kouloukas, GRW Quispel, P Vanhaecke
arXiv preprint arXiv:1601.05006, 2016
162016
Some integrable maps and their Hirota bilinear forms
ANW Hone, TE Kouloukas, GRW Quispel
Journal of Physics A: Mathematical and Theoretical 51 (4), 044004, 2018
152018
On non-abelian quadrirational Yang–Baxter maps
P Kassotakis, T Kouloukas
Journal of Physics A: Mathematical and Theoretical 55 (17), 175203, 2022
122022
3D compatible ternary systems and Yang–Baxter maps
TE Kouloukas, VG Papageorgiou
Journal of Physics A: Mathematical and Theoretical 45 (34), 345204, 2012
122012
Relativistic collisions as Yang–Baxter maps
TE Kouloukas
Physics Letters A 381 (40), 3445-3449, 2017
112017
Poisson structures for lifts and periodic reductions of integrable lattice equations
TE Kouloukas, DT Tran
Journal of Physics A: Mathematical and Theoretical 48 (7), 075202, 2015
102015
B3. Cluster algebras and discrete integrability
ANW Hone, P Lampe, TE Kouloukas
Nonlinear Systems and Their Remarkable Mathematical Structures: Volume 2, 294, 2019
92019
A new class of integrable Lotka-Volterra systems
H Christodoulidi, ANW Hone, TE Kouloukas
arXiv preprint arXiv:1903.02836, 2019
52019
Discrete Hirota reductions associated with the lattice KdV equation
ANW Hone, TE Kouloukas
Journal of Physics A: Mathematical and Theoretical 53 (36), 364002, 2020
32020
Discrete integrable systems associated with relativistic collisions
TE Kouloukas
arXiv preprint arXiv:2305.06990, 2023
2023
Deformations of cluster mutations and invariant presymplectic forms
ANW Hone, TE Kouloukas
Journal of Algebraic Combinatorics 57 (3), 763-791, 2023
2023
CLUSTER MAPS ASSOCIATED WITH THE DISCRETE KDV EQUATION
T Kouloukas
ISND–2020, 48, 0
Integrable and superintegrable systems associated
P Vanhaecke, PH van der Kamp, TE Kouloukas, GRW Quispel, DT Tran
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–19